Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 35 year old male and about three years I have experienced one serious family tragedy. My wife and my unborn child died in one stupid car accident. Since then, my world collapsed. I didn’t leave my house for six months and one friend took me to see some psychiatrist. He diagnosed me with depression. He also prescribed me some antidepressant called Paxil. I was on this antidepressant for at least two years and my condition improved significantly. But I have experienced one another problem- I have noticed some strange changes in my vision. My ophthalmologist diagnosed me with some disorder called anisocoria. What kind of disorder this is and could it be from this medication?

Loading...


Hello. The same thing happened to me and that’s why I have recognized almost all your symptoms. I was also on one antidepressant and the same thing happened to me-I was diagnosed with this eye disorder.
So the answer on your questions is probably yes- antidepressant can cause this. Anisocoria is one disorder in which is about unequal size of the pupils.
The great majority of patients with anisocoria have a physiologic difference in the size of the two pupils. The patient usually has no symptoms and may not be aware of the difference at all.
You shouldn’t worry that much about this. Treatment usually is deferred to the appropriate specialist - ophthalmology, neurology, neurosurgery depending on the suggested etiology of the anisocoria.
Reply

Loading...